# SDR DHL9672142C

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON TOP OF FLOORBEAM BS 460 RBL 45 TO RBL 63.  REMOVED CABIN FLOORBEAM  AND REPLACED REPAIR 20 BY 3 PER SRM 53-10-8.
